# SDR DXTA200300082

- Difficulty date: August 11, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N909QS
- Make and model: Cessna 750
- Aircraft serial: 7500009
- Aircraft time: 5,715 hours, 3,844 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

"WING TANK O' FULL -R" MESSAGE CAME ON AT CRUISE . RT TANK SHOWED APPROX 3100 LBS , LT WING APPROX 200 LBS . TOTAL QUANTITY DECREASED APPROX 300 LBS IN LESS THAN A MINUTE. FUEL OBSERVED DUMPING FROM RIGHT WING OUTBOARD VENT, VENTING STOPPED DURING DECENT.  POWERED UP AIRCRAFT, NO "WING TANK O'FULL R" MESSAGE, OPENED RT WING PANELS TO GAIN ACCESS TO VENT LINES FROM WING TANK TO SURGE TANK IN DRY BAY AREA, FOUND SOME FUEL IN DRY BAYS. GAINED ACCESS TO OUTBOARD WING VENT FLOAT VALVE REMOVED AND REPLACED VALVE, OUTBOARD WING FLAPPER/CHECK VALVE O.K. CLOSED ACCESS PANELS. ALL WORK DONE IAW CE750 MM CHAPTER 28-10-00.
